Test Bank
ATI Proctored Fundamentals Capstone
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
ATI Proctored Fundamentals Capstone
Explore ATI Proctored Fundamentals Capstone, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from ATI Proctored Fundamentals Capstone
This material has 90 questions with answers and rationales. Here are the first 5.
1.A client with pneumonia has an oxygen saturation of 86% on room air, respirations of 30/min, and new confusion. Which action should the nurse take first?
- A.Apply oxygen and reassess the client's respiratory status
- B.Obtain a sputum specimen for culture
- C.Notify the provider of the change in mental status
- D.Encourage the client to increase oral fluid intake
Rationale: The low oxygen saturation, tachypnea, and confusion suggest impaired oxygenation, so oxygen support is the immediate priority. A sputum specimen is useful but should not delay stabilization. Notifying the provider is appropriate after initiating urgent nursing measures, and fluids do not correct acute hypoxemia. The exam takeaway is to address an immediate threat to airway or breathing first.
2.A nurse is preparing to administer digoxin to an adult client. The apical pulse is 54/min. What should the nurse do?
- A.Administer the medication with food
- B.Hold the medication and notify the provider
- C.Recheck the pulse after the client ambulates
- D.Give half the prescribed dose
Rationale: A pulse of 54/min is below the usual adult parameter for withholding digoxin, so the nurse should hold the dose and notify the provider. Food does not make administration safe when bradycardia is present. Ambulation could worsen symptoms and does not replace assessment of the finding, and the nurse should not independently reduce a prescribed dose. The takeaway is to check the apical pulse and follow hold parameters before giving digoxin.
3.A client who is 1 day postoperative reports sudden shortness of breath and sharp chest pain. The nurse notes a heart rate of 126/min and oxygen saturation of 88%. Which action is the priority?
- A.Assist the client to ambulate to improve circulation
- B.Place the client in high-Fowler position and apply oxygen
- C.Offer prescribed oral analgesia
- D.Document the findings and reassess in 30 minutes
Rationale: Sudden dyspnea, chest pain, tachycardia, and hypoxemia may indicate pulmonary embolism; positioning and oxygen support address the immediate breathing problem. Ambulation is unsafe during acute cardiopulmonary instability. Analgesia may be needed but does not treat hypoxemia, and delaying action to document and reassess is unsafe. The takeaway is to stabilize breathing and rapidly escalate suspected embolic complications.
4.A nurse is teaching a client with diabetes how to manage hypoglycemia. Which statement indicates correct understanding?
- A.I will take 15 g of a fast-acting carbohydrate and recheck my glucose in 15 minutes
- B.I will take my usual insulin dose and then eat a snack
- C.I will drink a diet soda because it contains fluid
- D.I will wait an hour to see whether the symptoms resolve
Answer and rationale are in the full material.
5.A nurse is caring for a client with a new prescription for warfarin. Which laboratory result is most important to monitor for therapeutic effect?
- A.International normalized ratio (INR)
- B.Serum sodium
- C.White blood cell count
- D.Activated partial thromboplastin time
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 15, 2026 · Independent original practice and study material.